# SDR UALA2010032901049

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,176 hours, 7,685 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7945243
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 53R EEL LIGHT INOPERATIVE.  REPLACED MISSING PLASTIC CONNECTOR UNDER SEAT, OP CHECKS GOOD.
